# SDR AWXA9700199

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 818
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND STR 27 RT CORRODED IN CENTER CHANNEL AT BS 818  REMOVED STR 27 RT FROM BS 807 TO BS 855 AND SPLICED IN NEW SECTION IAW, SRM 53-10-3.
